Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
samaxntha

Is it OK to avoid certain areas of the face while using Retin-A Micro?

Recommended Posts

My chin is sooo sensitive. When I use Retin-A Micro (or any other anti-acne cream for that matter), my chin burns and looks sunburned. Last night I didn't put any on my chin, while my chin is still red (it's actually kind of brownish), it doesn't burn. I don't really get breakouts on my chin, maybe a little pimple here and there, but that's it. Now I know you're not supposed to use Retin-A as a spot treatment, but is it OK to avoid the chin? My only concern is the skin on my chin looking different than the rest of my face, if that makes any sense. I've been using Retin-A Micro 0.1% for four days now. So should I just keep putting it on that area and hope that it gets used to it and calms down? Or just avoid it altogether?

Share this post


Link to post
Share on other sites

I can't use retin a on my chin either. I have been avoiding it for 10 years, when I use retin a. My chin looks no different than the rest of my face BUT I am a really pale girl. I think darker skin is more prone to pigmentation issues.

Just my $.02

Share this post


Link to post
Share on other sites

Thanks for the response! I wonder why the chin is such a sensitive area? My skin tone is a pale olive, so I guess it wouldn't be terribly noticeable.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×